Perhaps due to long-term heparin treatment causes osteoporosis through an as not well defined mechanism. In a work published in 1996 one can notice that biochemical markers of bone turnover showed that heparin treatment produced a dose-dependent decrease in serum alkaline phosphatase and a transient increase in urinary PYD thus confirming the decreasing in trabecular bone volume of histomorphometric data: heparin decreases the rate of bone formation and increases the rate of bone resorption, hope this is of help?
- Heparin Information for Consumers
- Heparin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Heparin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Posted 8 Sep 2011 • 2 answers
Posted 17 Feb 2012 • 1 answer
Posted 11 Sep 2015 • 1 answer
Posted 10 Oct 2015 • 1 answer